Access count of this item: 92

Files in This Item:
File Description SizeFormat 
1177-6.pdf329.18 kBAdobe PDFView/Open
Title: THE $x$-INVARIANTS OF CERTAIN AMALGAMATED FREE PRODUCTS (Free products in operator algebras and related topics)
Authors: 植田, 好道  KAKEN_name
Author's alias: Ueda, Yoshimichi
Issue Date: Nov-2000
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1177
Start page: 40
End page: 43
URI: http://hdl.handle.net/2433/64504
Appears in Collections:Free products in operator algebras and related topics

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.